# SDR CA120710002

- Difficulty date: June 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo
- Part number: D2121
- Condition: Leaking
- Location: Hyd System
- Part time: 619 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 50/100 HOUR INSPECTION OF THE HELICOPTER, THE LT HYDRAULIC SERVO, PN: D212-1, AND RT HYDRAULIC SERVO WERE FOUND TO BE LEAKING.  HYDRAULIC PUMP, PN: D500-1, SN: 4830 AND HYDRAULIC RESERVOIR, PN: D211-2, SN: 4673 WERE ALSO FOUND TO BE LEAKING.  ALL 4 HYDRAULIC COMPONENTS REPLACED.
